Posted by: Etienne | 2009-09-26

Male Patern Baldness

I have a hair problem.

At age 21(now 29) I started losing hair on 2 patches on my scalp. At the same time I was diagnosed with Seboratic dermatitis in my beard.

In my opinion this is also the cause, at least part of the problem on my scalp. My doctors &  2 dematoligists doesnt agree it seems as they all have decided its male patern baldness. They are all seemingly unable or unwilling to help me.

I do visit specialist like Internists etc every now and then and they have never picked up anything strange.

Recently I was started on Finpecia when I insited on it. I am aware that it is a long term option and that most patients dont show any hair regain after less then 8 Months and longer but is it normal to have attacks at the lack of a better word 3 months into the treatment and losing double the hair I usualy do.

Basicaly is it one of those situasion doctors are so fond of where it is going to get worse before it gets better?

These attachs arnt out of the ordinary, I do get more hairloss at intervals usualy with a slight scaly itchy scalp (this is partly why I do not agree with MPB as the cause).

I have been thinking lately also that it has been years since I realy had a real ilness. Is there a link to hairloss and Imune disorders like Lupis?

Your advice would be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Unfortunately, I am not a dermatologist and as I am unable to examine you, I am unable to shed more light on your problem.

Please however, refer to the following links, as you might learn something new about your condition:

1. Androgenic alopecia:

2. Baldness:


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.